# SDR UALA2012070503601

- Difficulty date: July 3, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 83,092 hours, 13,270 cycles
- Engine: Pwa PW4060
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 300710303
- Part serial: 224
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MAIN TANK FUEL QUANTITY IN COCKPIT AND UNDERWING INOPERATIVE.   REPLACED FQIS PROCESSOR, OPS CHECKED NORMAL.
